Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Diagnosed with AF. Taking omeprazole. Noticed swelling on feet and ankle. Should I visit ER?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
I was recently admitted to hospital with Paroxymal Tachycardia and suspected T.I .A. i already have been diagnosed with A/F. The Hospital have put me on 40mg of Omeprazole daily. My feet and Ankles are swollen. Should I go back to the hospital or is this normal
Posted Fri, 17 May 2013 in Heart Rate and Rhythm Disorders
Answered by Dr. Anantharamakrishnan 32 minutes later
Hi friend,
Welcome to Health Care Magic

This is NOT normal
You should go back to the hospital for further assessment and assistance...

Omeperazole is given for acidity (gastric)...!?

Swelling of feet and ankles have several reasons – heart (failure) / kidney / liver / veins (insufficiency or clot) / low protein and anaemia...etc
Check with your doctor...

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor